# SDR UIEA200800102

- Difficulty date: April 2, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 83,301 hours, 13,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 440 -460 RIGHT OUTBOARD FLOOR SUPPORT HAS LEVEL 1 CORROSION.  REMOVED CORROSION PER SRM 51-10-01 AND REPROTECTED PER 51-10-02.
